Search - Archive ouverte HAL Access content directly

Filter your results

16 Results
Domains : math

Lagrangian submanifolds in complex space forms satisfying equality in the optimal inequality involving δ(2 , … , 2)

Bang-Yen Chen , Luc Vrancken , Xianfeng Wang
Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 2021, 62 (1), pp.251-264. ⟨10.1007/s13366-020-00541-4⟩
Journal articles hal-03722520v1

Reflections on some research work of bang-yen chen

Joeri van Der Veken , Alfonso Carriazo , Ivko Dimitrić , Yun Myung Oh , Bogdan D Suceavă et al.
Geometry of submanifolds AMS special session in honor of Bang-Yen Chen's 75th birthday, Oct 2018, Ann Arbor, Michigan, United States. 756, American Mathematical Society, 2020, Contemporary Mathematics, ⟨10.1090/conm/756/15195⟩
Proceedings hal-03722847v1

On Product Minimal Lagrangian Submanifolds in Complex Space Forms

Xiuxiu Cheng , Zejun Hu , Marilena Moruz , Luc Vrancken
The Journal of Geometric Analysis, 2021, 31 (2), pp.1934-1964. ⟨10.1007/s12220-019-00328-7⟩
Journal articles hal-03722540v1
Image document

Every centroaffine Tchebychev hyperovaloid is ellipsoid

Xiuxiu Cheng , Zejun Hu , Luc Vrancken
Pacific Journal of Mathematics, 2021, 315 (1), pp.27-44. ⟨10.2140/pjm.2021.315.27⟩
Journal articles hal-03722505v1
Image document

Homotopy perturbation technique for improving solutions of large quadratic eigenvalue problems: Application to friction-induced vibration

Jérémy Sadet , Franck Massa , Thierry Tison , Isabelle Turpin , Bertrand Lallemand et al.
Mechanical Systems and Signal Processing, 2021, 153, pp.107492. ⟨10.1016/j.ymssp.2020.107492⟩
Journal articles hal-03118102v2
Image document

On product affine hyperspheres in ℝn+1

Xiuxiu Cheng , Zejun Hu , Marilena Moruz , Luc Vrancken
Science China Mathematics, 2020, 63 (10), pp.2055-2078. ⟨10.1007/s11425-018-9457-9⟩
Journal articles hal-03722937v1
Image document

Nonexistence of Levi flat hypersurfaces with positive normal bundle in compact Kähler manifolds of dimension ≥3

Séverine Biard , Andrei Iordan
International Journal of Mathematics, 2020, 31 (01), pp.2050004. ⟨10.1142/S0129167X20500044⟩
Journal articles hal-02985883v1
Image document

Weighted $$L^2$$ Version of Mergelyan and Carleman Approximation

Séverine Biard , John Erik Fornæss , Jujie Wu
The Journal of Geometric Analysis, 2021, 31 (4), pp.3889-3914. ⟨10.1007/s12220-020-00418-x⟩
Journal articles hal-03207775v1

Affine hypersurfaces with constant sectional curvature

Miroslava Antić , Haizhong Li , Luc Vrancken , Xianfeng Wang
Pacific Journal of Mathematics, 2021, 310 (2), pp.275-302. ⟨10.2140/pjm.2021.310.275⟩
Journal articles hal-03722534v1

On the nonexistence and rigidity for hypersurfaces of the homogeneous nearly Kähler S3×S3

Zejun Hu , Marilena Moruz , Luc Vrancken , Zeke Yao
Differential Geometry and its Applications, 2021, 75, pp.101717. ⟨10.1016/j.difgeo.2021.101717⟩
Journal articles hal-03722556v1

Equation cohomologique d'un automorphisme affine hyperbolique du tore

Abdellatif Zeggar
2021
Preprints, Working Papers, ... hal-03186400v1

Weighted-$L^2$ polynomial approximation in $\mathbb {C}$

Séverine Biard , John Erik Fornæss , Jujie Wu
Transactions of the American Mathematical Society, 2020, 373 (2), pp.919-938. ⟨10.1090/tran/7935⟩
Journal articles hal-03207780v1

Almost complex submanifolds of nearly Kähler manifolds

Limiao Lin , Luc Vrancken , Anne Wijffels
Archiv der Mathematik, 2020, 115 (3), pp.353-358. ⟨10.1007/s00013-020-01469-w⟩
Journal articles hal-03722951v1

Minimal Lagrangian submanifolds of the complex hyperquadric

Haizhong Li , Hui Ma , Joeri van Der Veken , Luc Vrancken , Xianfeng Wang et al.
Science China Mathematics, 2020, 63 (8), pp.1441-1462. ⟨10.1007/s11425-019-9551-2⟩
Journal articles hal-03723643v1
Image document

Four dimensional biharmonic hypersurfaces in nonzero space forms have constant mean curvature

Zhida Guan , Haizhong Li , Luc Vrancken
Journal of Geometry and Physics, 2021, 160, pp.103984. ⟨10.1016/j.geomphys.2020.103984⟩
Journal articles hal-03722617v1

Symmetry and interpolation of estimates for the complex Green operator

Séverine Biard
RIMS Kokyuroku, 2175, 2021, Topology of pseudoconvex domains and analysis of reproducing kernels
Proceedings hal-03917422v1